Advertisement

Siberian Mathematical Journal

, Volume 25, Issue 1, pp 149–156 | Cite as

Boundary problems for a class of degenerate hyperbolic equations

  • Khe Kan Cher
Article
  • 17 Downloads

Keywords

Boundary Problem Hyperbolic Equation Degenerate Hyperbolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. S. Berezin, “Cauchy problem for second-order linear equations with initial data on a line of parabolicity,” Mat. Sb.,24, No. 2, 301–320 (1949).Google Scholar
  2. 2.
    M. V. Keldysh, “Degenerate equation of elliptic type on the boundary of a domain,” Dokl. Akad. Nauk SSSR,77, No. 2, 181–183 (1951).Google Scholar
  3. 3.
    M. H. Protter, “The Cauchy problem for a hyperbolic second-order equation with data on the parabolic line,” Can. J. Math.,6, No. 4, 542–553 (1954).Google Scholar
  4. 4.
    A. V. Bitsadze, “A class of equations of mixed type,” in: Some Problems of Mathematics and Mechanics [in Russian], Nauka, Leningrad (1970), pp. 112–119.Google Scholar
  5. 5.
    S. A. Tersenov, Introduction to the Theory of Equations Which Degenerate on the Boundary [in Russian], Novosibirsk Univ. (1973).Google Scholar
  6. 6.
    M. M. Smirnov, Degenerate Hyperbolic Equations [in Russian], Vyshéishaya Shkola, Minsk (1977).Google Scholar
  7. 7.
    V. N. Vragov, “Goursat and Darboux problems for a class of hyperbolic equations,” Diff. Uravn.,8, No. 1 7–16 (1972).Google Scholar
  8. 8.
    B. A. Bubnov, “Goursat and Darboux problems for a class of hyperbolic equations,” Sib. Mat. Zh.,19, No. 2, 461–465 (1978).Google Scholar
  9. 9.
    Khe Kan Cher, “Cauchy-Goursat problem for a degenerate hyperbolic equation,” in: Well-Posed Boundary Problems for Nonclassical Equations of Mathematical Physics [in Russian], Izd. Inst. Mat. Sib. Otd. Akad. Nauk SSSR, Novosibirsk (1980), pp. 168–172.Google Scholar
  10. 10.
    R. Courant, Partial Differential Equations [Russian translation], Mir, Moscow (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • Khe Kan Cher

There are no affiliations available

Personalised recommendations